# SDR CA041203006

- Difficulty date: November 28, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737-2Q9
- Aircraft time: 59,645 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AN OUTER FUSELAGE CRACK WAS FOUND AT STR 16 LT BETWEEN STA 767 & 787 APPROX 2 INCHES LONG. FUSELAGE CRACK REPAIRED IAW SRM 53-30-1 FIG.48 PROCEDURES I, IV & VII. THIS REPAIR IS TIME LIMITED UNTIL 25 FEB. 04. TIMES- 61761:52 CYCLES- 57769.
